# SDR 97ZZZX4360

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 269 - Bs 285
- Part time: 68,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE ATTACHMENT HOLES CRACKED BEYOND LIMITS, LOWER SKIN LAP ROW AT STA 269 THROUGH STA 285, STR 19L.  LIMITS BASED ON AD 64-25-05.  REPAIRED PER DALFORT AVIATION XEA NR X2-53-176 DATED 7-1-97 AND XEA NR X2-53-173 REV 3 DATED 7-1-97.  APPROVAL DATA:  FAA FORM 8110-3 DATED 7-17-97.
